# SDR 98UAL900456

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3F17785502
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

APU FIRE WARNING INDICATION.  *S/D*  TROUBLESHOOTING FOUND APU LOOP M515 READING 234 OHMS TO GROUND.  THIS READING WAS OUT OF LIMITS.  REPLACED M9323 APU TAILPIPE DETECTION HARNESS, AND TESTED SYSTEM PER AMM 26-15-00, SYSTEM CHECKED NORMAL.  ALSO, REPLACED THE APU FIRE BOTTLE, SQUIB AND DISCHARGE DISC INDICATOR.
